MAUDE Adverse Event Report: MAKO SURGICAL CORP. BONE PIN, 3.2MM X 80MM, STERILE 2 PACK; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BONE PIN, 3.2MM X 80MM, STERILE 2 PACK; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 143080
Medical Device Problem Codes Break (1069); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
The tip of the 3.2x80mm bone pin was not intact when the surgeon removed the pin from the patient's tibia.Case type: pka.Was there a surgical delay? yes - =15 minutes.
 
Additional Manufacturer Narrative
It was reported that the tip of the 3.2x80mm bone pin was not intact when the surgeon removed the pin from the patient's tibia.No device inspection could be completed as the product was not available for evaluation.Nc 1694916 has been initiated in regards to missing product.Review of the product history records indicate 306 devices were manufactured under lot no w45250-3 and accepted into final stock on 09/01/2016.No non-conformances were identified during inspection.A review of complaints in catsweb and trackwise related to p/n 143080, lot number w45250-3 shows no additional complaints related to the failure in this investigation.The failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available, this investigation will be re-opened.A review of stryker¿s nc/capa database indicated there have been 01 ncs 1470754 and capas 1480798 are associated with the product and failure mode reported in this event.
 
Event or Problem Description
The tip of the 3.2x80mm bone pin was not intact when the surgeon removed the pin from the patient's tibia.Case type: pka.Was there a surgical delay?.Yes - =15 minutes.

Brand Name
BONE PIN, 3.2MM X 80MM, STERILE 2 PACK
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7685494
Report Number3005985723-2018-00418
Device Sequence Number683955
Product Code OLO
UDI-Device Identifier00848486018122
UDI-Public00848486018122
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number143080
Device Lot NumberW45250-3
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/10/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date07/13/2018
Supplement Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;